# SDR VTZA96324

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Inoperative
- Location: Bagg Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT 6267 - IAD-BTV - DURING TAKEOFF AND CRUISE, EXPERIENCED A VENTRAL BAGGAGE SMOKE CAPTION LIGHT.  THE AIRCRAFT DECLARED AN EMERGENCY AND RETURNED TO IAD.  UPON ARRIVAL AT IAD, THE MAINTENANCE DEPARTMENT EVALUATED THE PROBLEM AND FOUND THE BAGGAGE BAY SMOKE DETECTOR INOPERATIVE.  MAINTENANCE REPLACED THE SMOKE DETECTOR AND RELEASED THE AIRCRAFT FOR SERVICE.  (M)
